# SDR AU970336

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE LOW TORQUE DURING TAKEOFF - INVESTIGATION COULD FIND NO FAULT EXCEPT THAT WHEN THE BLEED AIR WAS TURNED ON THE POWER DROPPED - AIRCREW MAINTAINED BLEED AIR WAS TURNED OFF DURING TAKEOFF - NO CONCLUSIVE CAUSE COULD BE FOUND AND ENGINE TORQUE HAS BEEN OK SINCE
